# SDR YV3R2023061400571

- Difficulty date: May 19, 2023
- Submitted: June 14, 2023
- Operation: General aviation
- Aircraft: VH-ZU
- Make and model: Robsin R44
- Aircraft serial: 2684
- Aircraft time: 39 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Switch
- Part number: C0532
- Condition: Defective
- Location: Unknown
- Part time: 39 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SWITCHES ASSEMBLY P/N: C053-2 HAS LOOSE CONNECTIONS.
